# SDR CA070622005

- Difficulty date: June 21, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,549 hours
- Engine: Allsn 250C20
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: EA4703587
- Part serial: 5106
- Condition: Defective
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL QUANTITY INDICATOR WAS REMOVED DUE TO INDICATION PROBLEMS.  WHEN REMOVED IT WAS FOUND THAT THE FLOAT WAS FULL OF FUEL AND ONE OF THE DECALS FROM PHP WAS GONE AND WAS IN THE FUEL SYSTEM.  DECAL WAS LOCATED AND SENDER IS BEING REPLACED WITH A NEW UNIT. (TC NR 20070622005)
